Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Question about High blood pressure

in augast 2007 the nurse took my blood pressure and it was 180/100 and my weight was 250 pound I come one month later and my blood pressure was 152/78 i went to another docotor to have second opinion when the nurse checkd my blood pressure it was 178/77 . he told me its better to take blood pressure medicince so i dont get any damage in one year ! but i am only 25 years old all my blood tests and x ray and EKG excellent i went back to my doctor the nurse take my blood pressure and it was 166/90 next month it was 152/90 my question is i have blood pressure monitor amron and its always between 110-128/70-78 , i heard alot about white coat when u visit ur doctor but honest i dont feel stree when i visit any docotor i always relax so does that mean i have high blood pressure i been taking medicine for 3 months now lisinopril 20 mg and amlodipine 5 mg my weight now is 190 i lost 60 pound I asked my doctor to stop taking medicine he said its better not so i dont get trouble so i dont get troubel at age 40 and 50 i am now 25 i am thinking to stop taking the medicince if its not gonna effect me and just do my best with exercise and cut down the bad food
Asked On : Fri, 18 Dec 2009
Answers:  3 Views:  970
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Don't stop the meds. Please don't. Also If u didn't had high blood pressure and on meds. U will be weak tired all the time dizzy. And your b.p. would be lower than 110's and 128. Also,its not safe to just stop a med u could have a rebound trust me when I say. Young or old blood pressure effects any age. Fat or skinny it would effect u
Answered: Sun, 20 Dec 2009
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Being only 25 years in age there must be effort to find out the cause for your hypertension like kidney disorders,endocrine disorders like Cushing,hyperparathyroidism etc.It is very good that you have lost substantial weight but you still have to shed more.Don't stop the medicines at once.Even if you want to reduce it,you must consult your physician and also do so by reducing the dose of anti hypertensives gradually.Keep on doing exercises and avoid junk foods.Thanks and good luck.
Answered: Thu, 3 Nov 2011
I find this answer helpful
  User's Response
NEVER EVEN SKIP YOUR MEDICINE ...LEAVING THEM WOULD CERTAINLY A WRONG DECISION . U R ALREADY ON VERY HIGH DOSES ...THERE IS N OTHER WAY OUT EXCEPT TAKING THEM ..... YES U NEED A PROPER WORKUP FPR HYPERTENSION IN THIS AGE ... GET YOUR SERUM CREATININE & COLOR DOPPLER OF RENAL VESSELS DONE ALSO HB/TLC//DLC/ESR .... ... RECHECK YOUR HOME BP INSTRUMENT IT SEEMS FAULTY ...SIMULTANEOUS READINGS SHOULD BE TAKEN ,
You can contact me at: luxman02@gmail.com with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor